# SDR SWIA201332645

- Difficulty date: January 24, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 25,713 hours, 21,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRU BAY FLOOR HAS CRACK AT LEFT AFT AREA.  (C-CHECK)  REPAIRED TRU BAY FLOOR AT LEFT AFT AREA IAW REO.
